Ghent University Academic Bibliography

Advanced

Lexicographic choice functions without archimedeanicity

Arthur Van Camp UGent, Enrique Miranda and Gert De Cooman UGent (2017) SOFT METHODS FOR DATA SCIENCE . In Advances in Intelligent Systems and Computing 456. p.479-486
abstract
We investigate the connection between choice functions and lexicographic probabilities, by means of the convexity axiom considered by Seidenfeld, Schervisch and Kadane (2010) but without imposing any Archimedean condition. We show that lexicographic probabilities are related to a particular type of sets of desirable gambles, and investigate the properties of the coherent choice function this induces via maximality. Finally, we show that the convexity axiom is necessary but not sufficient for a coherent choice function to be the infimum of a class of lexicographic ones.
Please use this url to cite or link to this publication:
author
organization
year
type
conference (proceedingsPaper)
publication status
published
subject
keyword
maximality, archimedeanicity, choice functions, lexicographic probabilities
in
SOFT METHODS FOR DATA SCIENCE
editor
Maria Brigida Ferraro, Paolo Giordani, Barbara Vantaggi, Marek Gagolewski, Mariá Ángeles Gil, Przemysław Grzegorzewski and Olgierd Hryniewicz
series title
Advances in Intelligent Systems and Computing
volume
456
pages
479 - 486
publisher
Springer International Publishing
place of publication
Switzerland
conference name
8th International Conference on Soft Methods in Probability and Statistics (SMPS)
conference location
Rome, Italy
conference start
2016-09-12
conference end
2016-09-14
Web of Science type
Proceedings Paper
Web of Science id
000390837600059
ISSN
2194-5357
ISBN
978-3-319-42972-4
DOI
10.1007/978-3-319-42972-4_59
language
English
UGent publication?
yes
classification
P1
copyright statement
I have transferred the copyright for this publication to the publisher
id
8079477
handle
http://hdl.handle.net/1854/LU-8079477
date created
2016-09-16 14:31:48
date last changed
2017-05-02 08:07:14
@inproceedings{8079477,
  abstract     = {We investigate the connection between choice functions and lexicographic probabilities, by means of the convexity axiom considered by Seidenfeld, Schervisch and Kadane (2010) but without imposing any Archimedean condition. We show that lexicographic probabilities are related to a particular type of sets of desirable gambles, and investigate the properties of the coherent choice function this induces via maximality. Finally, we show that the convexity axiom is necessary but not sufficient for a coherent choice function to be the infimum of a class of lexicographic ones.},
  author       = {Van Camp, Arthur and Miranda, Enrique and De Cooman, Gert},
  booktitle    = {SOFT METHODS FOR DATA SCIENCE },
  editor       = {Ferraro, Maria Brigida and Giordani, Paolo and Vantaggi, Barbara and Gagolewski, Marek and Gil, Mari{\'a} {\'A}ngeles and Grzegorzewski, Przemys\unmatched{0142}aw and Hryniewicz, Olgierd},
  isbn         = {978-3-319-42972-4},
  issn         = {2194-5357},
  keyword      = {maximality,archimedeanicity,choice functions,lexicographic probabilities},
  language     = {eng},
  location     = {Rome, Italy},
  pages        = {479--486},
  publisher    = {Springer International Publishing},
  title        = {Lexicographic choice functions without archimedeanicity},
  url          = {http://dx.doi.org/10.1007/978-3-319-42972-4\_59},
  volume       = {456},
  year         = {2017},
}

Chicago
Van Camp, Arthur, Enrique Miranda, and Gert De Cooman. 2017. “Lexicographic Choice Functions Without Archimedeanicity.” In Soft Methods for Data Science , ed. Maria Brigida Ferraro, Paolo Giordani, Barbara Vantaggi, Marek Gagolewski, Mariá Ángeles Gil, Przemysław Grzegorzewski, and Olgierd Hryniewicz, 456:479–486. Switzerland: Springer International Publishing.
APA
Van Camp, Arthur, Miranda, E., & De Cooman, G. (2017). Lexicographic choice functions without archimedeanicity. In M. B. Ferraro, P. Giordani, B. Vantaggi, M. Gagolewski, M. Á. Gil, P. Grzegorzewski, & O. Hryniewicz (Eds.), SOFT METHODS FOR DATA SCIENCE (Vol. 456, pp. 479–486). Presented at the 8th International Conference on Soft Methods in Probability and Statistics (SMPS) , Switzerland: Springer International Publishing.
Vancouver
1.
Van Camp A, Miranda E, De Cooman G. Lexicographic choice functions without archimedeanicity. In: Ferraro MB, Giordani P, Vantaggi B, Gagolewski M, Gil MÁ, Grzegorzewski P, et al., editors. SOFT METHODS FOR DATA SCIENCE . Switzerland: Springer International Publishing; 2017. p. 479–86.
MLA
Van Camp, Arthur, Enrique Miranda, and Gert De Cooman. “Lexicographic Choice Functions Without Archimedeanicity.” Soft Methods for Data Science . Ed. Maria Brigida Ferraro et al. Vol. 456. Switzerland: Springer International Publishing, 2017. 479–486. Print.